# SDR AALA201704039018

- Difficulty date: April 2, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 51,194 hours, 22,028 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX694241
- Condition: Failed
- Location: Hyd System
- Part time: 35,162 hours, 15,450 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC  RESIVOIR OVERHEATED, PERFORMED EMERGENCY LANDING.  REPLACED THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP ASSEMBLY.  AIRCRAFT WAS GROUNDED.
